# SDR SCNA20230501140

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,190 hours, 23,669 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 741964:  CLIMBING THRU 32,000 FT, LOUD BANG FOLLOWED BY IMMEADIATE N1 ROLLBACK TO IDLE ON #1 ENGINE. THRUST LEVER NOT RESPONSIVE TO THRUST INPUT. EXECUTED ENGINE FAILURE OR SHUTDOWN QRH PROCEDURE. LANDED SINGLE ENGINE IN KJAX. - - - RESOLUTION: (IN PROGRESS)
